# SDR FDEA200907062495

- Difficulty date: July 6, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Damaged
- Location: Bs 1682
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 1682, RBL 43, ELONGATED HOLE ON AFT PRESSURE DECK. REPAIR ON ELONGATED HOLES ON AFT PRESSURE DECK CARRIED OUT AS PER E. A. F-5300-128628.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
